American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Claude Cibils. A finite dimensional algebra of the diagram of a knot. Proc. Amer. Math. Soc. 142 (2014) 3741-3746.
Abstract, references, and article information   
View Article: PDF

[2] Pere Ara and Guillermo Cortiñas. Tensor products of Leavitt path algebras. Proc. Amer. Math. Soc. 141 (2013) 2629-2639.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Bavula. An analogue of Hilbert's Syzygy Theorem for the algebra of one-sided inverses of a polynomial algebra. Proc. Amer. Math. Soc. 140 (2012) 3323-3331.
Abstract, references, and article information   
View Article: PDF

[4] Florin Panaite. Invariance under twisting for crossed products. Proc. Amer. Math. Soc. 140 (2012) 755-763. MR 2869061.
Abstract, references, and article information   
View Article: PDF

[5] Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón. Globalizations of partial actions on nonunital rings. Proc. Amer. Math. Soc. 135 (2007) 343-352. MR 2255280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hebing Rui. Markov traces on cyclotomic Temperley--Lieb algebras. Proc. Amer. Math. Soc. 134 (2006) 2873-2880. MR 2231610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. L. Baker. Triangular UHF algebras over arbitrary fields . Proc. Amer. Math. Soc. 123 (1995) 67-79. MR 1215025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael R. Anderson. The noncommutativity of Hecke algebras associated to Weyl groups . Proc. Amer. Math. Soc. 123 (1995) 2363-2368. MR 1254829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ottmar Loos and Erhard Neher. Associative and Jordan shift algebras . Proc. Amer. Math. Soc. 120 (1994) 27-36. MR 1158003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1